Volume 21 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Author Index – Y
Yalçın, Ergün
Dimension functions for spherical fibrations
Free actions on products of spheres at high dimensions
Yalin, Sinan
Classifying spaces of algebras over a prop
Function spaces and classifying spaces of algebras over a prop
Yamada, Yuichi
Lens space surgeries as A'Campo's divide knots
Yamagata, Saeko
Parabolic isometries of CAT(0) spaces and CAT(0) dimensions
Yamaguchi, Toshihiro
A rational splitting of a based mapping space
Yamaguchi, Yoshikazu
Limit values of the non-acyclic Reidemeister torsion for knots
The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary
Yamamoto, Takahiro
Singular fibers of stable maps of 3-manifolds with boundary into surfaces and their applications
Yamashita, Yasushi
Cosmetic surgery and the link volume of hyperbolic 3-manifolds
The diagonal slice of Schottky space
Yang, Guoqiu
Amalgamations of Heegaard splittings with essential surfaces in the 3-manifolds
Yang, Wenyuan
Statistical hyperbolicity of relatively hyperbolic groups
Yang, Xiangdong
Stratified obstruction systems for equivariant moduli problems and invariant Euler cycles
Yanovski, Lior
The ∞-categorical Eckmann-Hilton argument
Yasuhara, Akira
Abelian quotients of the string link monoid
Arrow calculus for welded and classical links
Classification of string links up to self delta-moves and concordance
Link invariants derived from multiplexing of crossings
Yasui, Kouichi
Exotic rational elliptic surfaces without 1-handles
Yau, Donald
Relative left properness of colored operads
Yazdi, Mehdi
Pseudo-Anosov maps with small stretch factors on punctured surfaces
Ye, Shengkui
Euler characteristics and actions of automorphism groups of free groups
Homology equivalences of manifolds and zero-in-the-spectrum examples
The action of matrix groups on aspherical manifolds
Vanishing of L²-Betti numbers and failure of acylindrical hyperbolicity of matrix groups over rings
Yeung, Wai-kit
Vanishing theorems for representation homology and the derived cotangent complex
Yildiz, Eylem
Yokura, Shoji
Characteristic classes of proalgebraic varieties and motivic measures
Yoon, Seokbeom
Yoon, Sung Yil
A lower bound to the action dimension of a group
Yoshida, Ken'ichi
Stable presentation length of 3-manifold groups
Yoshiyasu, Toru
On Lagrangian embeddings of closed non-orientable $3$-manifolds
Yoshizawa, Michael
High distance Heegaard splittings via Dehn twists
Young, Andrea
Cross curvature flow on a negatively curved solid torus
Young, Matthew
Yu, Bin
Affine Hirsch foliations on $3$-manifolds
Yu, Guoliang
A finite dimensional approach to the strong Novikov conjecture
Yu, Li
Self-dual binary codes from small covers and simple polytopes
Yuan, Zihong
Stable functorial decompositions of $F(\mathbb{R}^{n+1},j)^{+}\wedge_{\si_j}X^{(j)}$
Yüce, İlker
Two-generator free Kleinian groups and hyperbolic displacements